Facebook Pixel

having the second period after taking emergency contraceptive means that one is not pregnant?

By April 28, 2015 - 4:08am
Rate This

I am 23 years old and i had unprotected sex on february 27, i took emergency contraceptive the next day within 24 hours. Then on 2nd march me n my fiancé had protected sex, but to be on safe side i took an ecp on next day, on 4 march we got carried away, and protection wasnt used, unfortunately i had to take another ecp the next day. I am afraid of the overdose of the ecps, though i had my period on 14 march, 10 days after taking my last ecp. And my next period came on 20th april. It was comparatively heavy on the first two days. But still i am getting paranoid about getting pregnant n all, do help me out with my doubts. And is there any grave side effect of taking 3 ecp in a short time like i did?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!